HomeBeauty TipsInfections found in this antibiotic powder, stirred up after high fever

Infections found in this antibiotic powder, stirred up after high fever

Highlights

There was a defect in two batches of antibiotics. Such elements have been found in it, due to which there is a risk of infection. As a side effect, there is a problem like inflammation in the cell.

Antibiotic side effects: Be it a cold or a slight fever, people usually consume antibiotics from their mind. But the wrong use of antibiotics is very harmful. Now there has been a lot of panic in Britain regarding an antibiotic medicine. Actually, serious side effects have been reported from this antibiotic, after which this medicine has been asked to be withdrawn immediately. According to a BBC report, the antibiotic drug teicoplanin has been asked to be withdrawn immediately. Meanwhile, the people to whom the doctors had prescribed this medicine, they have been advised not to eat it. Also, people were forbidden to buy two batches of this medicine.

Also read – Also read – Anti-aging food: If you want to look young in old age, then include this anti-aging food in the diet from now, you will always be young

What happened to the side effect Actually, two batches of this antibiotic drug had a defect. Such elements have been found in it, due to which there is a risk of infection. By the way, some patients had to face very high fever due to this medicine. According to the report, as soon as the patient ate this medicine, high fever came within that one hour. The British Drug Regulatory Agency MHRA has asked to recall two batches of Targocid 200 MD powder. This powder is either made into an injection solution or used in the form of a syrup. According to the MHRA, very high levels of bacterial endotoxin were found in this drug. It is a type of toxin that is found on the cell wall of bacteria. As a side effect, there is a problem like inflammation in the cell. This causes a very high fever and in severe cases a septic sock can occur.

If these symptoms occur, then stop the drug immediately, Dr. Alison Cave, Chief Safety Officer, MHRA said that now it is most important that you must check its level while buying Targoseed powder. Do not use it if its batch number is OJ25D1 or OJ25D2. Even if you have bought this medicine, stop using it. If you have this medicine and you do not know what its batch number is, then immediately consult a medical expert. Apart from this, if you are also taking this medicine from any other batch number and you have complaints of fever or feel like very cold and shivering, then also contact the doctor. Apart from this, if there are problems like fast heartbeat, fast breathing, pain in the muscles, fainting, dizziness, mental condition, memory problems, then stop taking this medicine immediately and contact the doctor.

Tags: Antibiotics, Health, Health tips, Lifestyle, Trending news

FIRST PUBLISHED : October 23, 2022, 21:15 IST

RELATED ARTICLES

LEAVE A REPLY

Please enter your comment!
Please enter your name here

- Advertisment -

Most Popular

Recent Comments